Problems of completeness for automatic machine systems
Doklady Akademii Nauk, Tome 130 (1960) no. 6, pp. 1189-1192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_6_a2,
author = {V. B. Kudryavtsev},
title = {Problems of completeness for automatic machine systems},
journal = {Doklady Akademii Nauk},
pages = {1189--1192},
year = {1960},
volume = {130},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_6_a2/}
}
V. B. Kudryavtsev. Problems of completeness for automatic machine systems. Doklady Akademii Nauk, Tome 130 (1960) no. 6, pp. 1189-1192. http://geodesic.mathdoc.fr/item/DAN_1960_130_6_a2/